# SDR REXA201100597

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,309 hours, 16,781 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE UPON GEAR RETRACTION.  MSG CLEAR AFTER FLAPS RETRACTED.  SVCD NOSE STRUT IAW AMM 12-12-32 COMPLIED WITH PA05-018B GEAR DISAGREE EVENT PROCEDURE AND AMM 32-30-00.  NO DEFECTS NOTED OK FOR SVC.
